IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/544

Title: Co-Connected Spaces
Authors: Trnková, Vera
Keywords: Products
Continuous Maps
Monoids
Connectednes
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 1, (1998), 25p-36p
Abstract: Co-connected spaces, i.e. the spaces X for which any continuous map X^2 → X factors through a projection, are investigated. The main result: every free monoid is isomorphic to the monoid of all nonconstant continuous selfmaps of a metrizable co-connected space.
Description: ∗ Financial support of the Grant Agency of the Czech Republic under the grant no 201/96/0119 and of the Grant Agency of the Charles University under the grant GAUK 149 is gratefully acknowledged.
URI: http://hdl.handle.net/10525/544
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol24-num1-1998-p025-p036.pdf478.01 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback